# SDR UPS03841091

- Difficulty date: July 26, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 STATION 1754 LONG. 14R IS CRACKED.  REMOVED DAMAGED LONGERON SECTION BETWEEN STA. 1742 TO 1765, FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION I.A.W. SRM. 53-2-2 FIG. 10
